My ugly truth for today is that I have gained 17 pounds in 6 weeks. YIKES! It’s ridiculous and it won’t stop until I change meds. Remeron is known for its side effect of weight gain. It’s also caused the crazy dreams (for those of you I haven’t spoken with recently, I dreamed recently that I was in a custody dispute with a random guy over a fish. That’s the least of the bizarre-ness but the only one I feel comfy talking about).
I don’t have my appointment with my pdoc until next week and I have put into place some diet changes. But I am hungry all the time! And my other medicine, Trileptal, makes me too tired to really exercise. So I’m kind of, well, in a tough spot. But being 40 pounds over my generally target weight was never part of the plan. It’s frustrating and none of my clothes fit. UGH! And, dummy me, I got out my wedding dress for some bizarre reason, and, well, let’s just say that won’t happen again considering I’m 50 pounds over the weight I was when I wore it. !!! I am not a happy fat person. 180 lbs. does not suit me. I’ve already come to grips with the fact that I will never be a size 8 again. I then came to be okay with not being a size 10. But now my size 14 pants are not fitting…this is a problem. I’m not saying it’s all the medicine’s fault and I genuinely like wearing maternity pants. But I’m afraid that when I wear maternity shirts I’m actually going to get asked when I’m due….And I’m nearly 20 pounds over what I weighed when I delivered Rock Steady and 30 pounds over when I delivered Be-Bop. *Sigh*
The blue hair has drastically faded and now parts of it look silver. I’m open to suggestions as to what color I should do next.
That’s all for tonight…I’m up way past bedtime. Good night.